Alert archive / Tennessee / Winter Storm Warnings in 2015
Winter Storm Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Feb 24, 2015, 2:16 PM CST for 8 counties in Tennessee. It took effect at Feb 25, 2015, 12:00 PM CST. It was in force for 15 hr. 37 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 24, 2015, 2:16 PM CST (20:16 UTC)
- In effect from
- Feb 25, 2015, 12:00 PM CST
- Expired
- Feb 26, 2015, 3:09 AM CST
- In force
- 15 hr
- Issued by
- NWS Nashville, TN
Counties Coffee County, TN, Cumberland County, TN, Giles County, TN, Grundy County, TN, Lawrence County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN
The radar
The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 25, 5:43 PM CST | SNOW 0.5 | 4 Sw Loretto, TN | ROADS ARE QUICKLY BECOMING COVERED IN SNOW. |
| Feb 25, 6:46 PM CST | SNOW 3.8 | 4 Se Elkton, TN | |
| Feb 25, 6:52 PM CST | SNOW 2 | 8 Se Manchester, TN | HILLSBORO |
| Feb 25, 7:02 PM CST | SNOW 3 | Tracy City, TN | |
| Feb 25, 7:30 PM CST | SNOW 2 | 10 Wnw Tracy City, TN | REPORTED IN COFFEE COUNTY SIDE OF PELHAM |
| Feb 25, 7:35 PM CST | SNOW 2 | 15 Se Manchester, TN | PELHAM |
| Feb 25, 7:48 PM CST | SNOW 1 | Mcminnville, TN | |
| Feb 25, 8:01 PM CST | SNOW 1 | Lake Tansi, TN | |
| Feb 25, 8:17 PM CST | SNOW 2 | Mcminnville, TN | |
| Feb 25, 8:26 PM CST | SNOW 2 | Morrison, TN | |
| Feb 25, 8:26 PM CST | SNOW 3 | 15 Se Manchester, TN | PELHAM |
| Feb 25, 8:26 PM CST | SNOW 3.5 | 15 Se Manchester, TN | PELHAM |
| Feb 25, 8:27 PM CST | SNOW 1 | Tullahoma, TN | |
| Feb 25, 8:40 PM CST | SNOW 2 | Tullahoma, TN | |
| Feb 25, 8:44 PM CST | SNOW 1.1 | Lawrenceburg, TN | |
| Feb 25, 8:52 PM CST | SNOW 1 | Crab Orchard, TN | |
| Feb 25, 8:52 PM CST | SNOW 3 | Mcminnville, TN | |
| Feb 25, 8:56 PM CST | SNOW 5.3 | 4 Se Elkton, TN | SNOW IS TAPERING OFF |
| Feb 25, 9:02 PM CST | SNOW 1 | Morrison, TN | |
| Feb 25, 9:36 PM CST | SNOW 2 | Mcminnville, TN | |
| Feb 25, 9:37 PM CST | SNOW 4 | Tullahoma, TN | |
| Feb 25, 9:40 PM CST | SNOW 3 | Manchester, TN | |
| Feb 25, 9:49 PM CST | SNOW 6 | Tracy City, TN | |
| Feb 25, 9:54 PM CST | SNOW 1 | Pulaski, TN | |
| Feb 25, 10:00 PM CST | SNOW 1.5 | 4 Sw Loretto, TN | |
| Feb 25, 10:02 PM CST | SNOW 4 | Gruetli-Laager, TN | STILL SNOWING |
| Feb 25, 10:36 PM CST | SNOW 2 | Morrison, TN | |
| Feb 25, 10:38 PM CST | SNOW 2 | Crab Orchard, TN | STILL SNOWING |
| Feb 25, 10:39 PM CST | SNOW 2 | Crossville, TN | |
| Feb 25, 10:50 PM CST | SNOW 4 | Manchester, TN | |
| Feb 25, 10:54 PM CST | SNOW 5 | 8 Se Manchester, TN | HILLSBORO |
| Feb 25, 11:20 PM CST | SNOW 4.5 | Mcminnville, TN | |
| Feb 25, 11:20 PM CST | SNOW 5 | Tullahoma, TN | |
| Feb 25, 11:40 PM CST | SNOW 3 | 7 Ene Bell Buckle, TN | BEECHGROVE |
| Feb 26, 12:30 AM CST | SNOW 2.5 | Crossville, TN | |
| Feb 26, 12:59 AM CST | SNOW 5 | Mcminnville, TN | |
| Feb 26, 2:38 AM CST | SNOW 3.5 | Crossville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1878 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WWUS44 KOHX 242016 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 216 PM CST TUE FEB 24 2015 ...ANOTHER ROUND OF WINTRY WEATHER EXPECTED ACROSS MIDDLE TENNESSEE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT... .A DEVELOPING STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES WEDNESDAY AFTERNOON AND EVENING, AND IS EXPECTED TO PRODUCE MORE SNOWFALL ACROSS MIDDLE TENNESSEE. THE HEAVIEST AMOUNTS WILL OCCUR ACROSS SOUTHERN MIDDLE TENNESSEE AND THE SOUTHERN PLATEAU, WHERE 2 TO 4 INCHES OF ACCUMULATION IS EXPECTED. AREAS FARTHER NORTH, INCLUDING THE NASHVILLE METRO AREA, MAY SEE 1 TO 2 INCHES OF SNOW WITH THIS SYSTEM. TNZ079-093>095-250415- /O.NEW.KOHX.WS.W.0003.150225T1800Z-150226T1200Z/ GRUNDY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...ALTAMONT...WAYNESBORO...LAWRENCEBURG... PULASKI 216 PM CST TUE FEB 24 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY. * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. * MAIN IMPACT...2 TO 4 INCHES OF NEW SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008>011-027>034-056>066-075-077-078-080-250415- /O.NEW.KOHX.WW.Y.0003.150225T1800Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...SPENCER 216 PM CST TUE FEB 24 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY. * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * MAIN IMPACT...1 TO 2 INCHES OF NEW SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ROSE
5 follow-up statements
777 WWUS44 KOHX 250542 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1142 PM CST TUE FEB 24 2015 ...MORE SNOW EXPECTED ACROSS MIDDLE TENNESSEE ON WEDNESDAY... .A DEVELOPING STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AND PRODUCE MORE SNOW ACROSS MIDDLE TENNESSEE. THE HEAVIEST SNOW AMOUNTS ARE EXPECTED ACROSS SOUTHERN MIDDLE TENNESSEE NEAR THE ALABAMA BORDER AND OVER THE SOUTHERN CUMBERLAND PLATEAU...WHERE 2 TO 4 INCHES OF SNOW IS EXPECTED. AREAS FARTHER NORTH...INCLUDING THE NASHVILLE METRO AREA...MAY SEE AROUND 1 INCH OF SNOW WITH THIS SYSTEM. TNZ079-093>095-251400- /O.CON.KOHX.WS.W.0003.150225T1800Z-150226T1200Z/ GRUNDY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...ALTAMONT...WAYNESBORO...LAWRENCEBURG... PULASKI 1142 PM CST TUE FEB 24 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. * MAIN IMPACT...2 TO 4 INCHES OF NEW SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008>011-027>034-056>066-075-077-078-080-251400- /O.CON.KOHX.WW.Y.0003.150225T1800Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...SPENCER 1142 PM CST TUE FEB 24 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST THURSDAY... * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. * MAIN IMPACT...1 TO 2 INCHES OF NEW SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SHAMBURGER
987 WWUS44 KOHX 251015 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 415 AM CST WED FEB 25 2015 ...MORE SNOW EXPECTED ACROSS MIDDLE TENNESSEE THIS AFTERNOON AND TONIGHT... .A DEVELOPING STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS AFTERNOON INTO TONIGHT AND PRODUCE ACCUMULATING SNOWFALL ACROSS MIDDLE TENNESSEE. THE HEAVIEST SNOW AMOUNTS ARE EXPECTED ACROSS SOUTHERN MIDDLE TENNESSEE NEAR THE ALABAMA BORDER AND OVER THE FAR SOUTHERN CUMBERLAND PLATEAU...WHERE 2 TO 4 INCHES OF SNOW IS EXPECTED. AREAS FARTHER NORTH...INCLUDING THE NASHVILLE METRO AREA... MAY SEE AROUND 1 INCH OF SNOW WITH THIS SYSTEM. TNZ079-093>095-252200- /O.CON.KOHX.WS.W.0003.150225T1800Z-150226T1200Z/ GRUNDY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...ALTAMONT...WAYNESBORO...LAWRENCEBURG... PULASKI 415 AM CST WED FEB 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... * TIMING...THIS AFTERNOON THROUGH TONIGHT. * MAIN IMPACT...2 TO 4 INCHES OF SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008>011-027>034-056>066-075-077-078-080-252200- /O.CON.KOHX.WW.Y.0003.150225T1800Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...SPENCER 415 AM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY... * TIMING...THIS AFTERNOON THROUGH TONIGHT. * MAIN IMPACT...1 TO 2 INCHES OF SNOW ACCUMULATION...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES ACROSS THE HIGHER ELEVATIONS OF THE CUMBERLAND PLATEAU REGION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 31
195 WWUS44 KOHX 252118 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 318 PM CST WED FEB 25 2015 ...SNOW EXPECTED ACROSS MIDDLE TENNESSEE LATE THIS AFTERNOON AND TONIGHT... .A STORM SYSTEM SLIDING ACROSS THE GULF COAST STATES WILL PRODUCE ACCUMULATING SNOWFALL ACROSS MIDDLE TENNESSEE. THE BEST CHANCE FOR SNOW WILL BE ACROSS SOUTHERN MIDDLE TENNESSEE NEAR THE ALABAMA BORDER AND ACROSS THE LOWER CUMBERLAND PLATEAU COUNTIES...WHERE 2 TO 4 INCHES OF SNOW IS EXPECTED. AREAS FARTHER NORTH...INCLUDING THE NASHVILLE METRO AREA...MAY SEE AROUND 1 INCH OF SNOW WITH THIS SYSTEM. TNZ079-093>095-260600- /O.CON.KOHX.WS.W.0003.000000T0000Z-150226T1200Z/ GRUNDY-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...ALTAMONT...WAYNESBORO...LAWRENCEBURG... PULASKI 318 PM CST WED FEB 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * TIMING...LATE THIS AFTERNOON THROUGH TONIGHT. * MAIN IMPACT...2 TO 4 INCHES OF SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008>011-027>034-056>066-075-077-078-080-260600- /O.CON.KOHX.WW.Y.0003.000000T0000Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...SPENCER 318 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * TIMING...THIS EVENING THROUGH TONIGHT. * MAIN IMPACT...1 TO 2 INCHES OF SNOW ACCUMULATION...WITH LOCALLY HIGHER AMOUNTS APPROACHING THREE INCHES ACROSS THE HIGHER ELEVATIONS OF THE LOWER CUMBERLAND PLATEAU REGION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ AL
177 WWUS44 KOHX 260057 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 657 PM CST WED FEB 25 2015 ...SNOW EXPECTED ACROSS MIDDLE TENNESSEE TONIGHT... .A STORM SYSTEM SLIDING ACROSS THE GULF COAST STATES WILL PRODUCE ACCUMULATING SNOWFALL ACROSS MIDDLE TENNESSEE. THE HIGHEST SNOW AMOUNTS WILL BE ACROSS SOUTHERN MIDDLE TENNESSEE NEAR THE ALABAMA BORDER AND ACROSS THE LOWER CUMBERLAND PLATEAU COUNTIES...WHERE 2 TO 4 INCHES OF SNOW IS EXPECTED...AND LOCALLY HIGHER AMOUNTS NEAR THE ALABAMA BORDER AND IN THE HIGHEST ELEVATIONS OF THE CUMBERLAND PLATEAU. AREAS FARTHER NORTH... INCLUDING THE NASHVILLE METRO AREA...MAY SEE AROUND 1 INCH OF SNOW WITH THIS SYSTEM. TNZ093-261200- /O.CAN.KOHX.WS.W.0003.000000T0000Z-150226T1200Z/ /O.EXA.KOHX.WW.Y.0003.000000T0000Z-150226T1200Z/ WAYNE- INCLUDING THE CITY OF...WAYNESBORO 657 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...THIS EVENING THROUGH TONIGHT. * MAIN IMPACT...1 TO 2 INCHES OF SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ066-077-078-080-261200- /O.UPG.KOHX.WW.Y.0003.000000T0000Z-150226T1200Z/ /O.EXA.KOHX.WS.W.0003.000000T0000Z-150226T1200Z/ CUMBERLAND-COFFEE-WARREN-VAN BUREN- INCLUDING THE CITIES OF...CROSSVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...SPENCER 657 PM CST WED FEB 25 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...THIS EVENING THROUGH TONIGHT. * MAIN IMPACT...2 TO 4 INCHES OF SNOW ACCUMULATION...WITH LOCALLY HIGHER AMOUNTS IN THE HIGHER ELEVATIONS OF CUMBERLAND PLATEAU. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ079-094-095-261200- /O.CON.KOHX.WS.W.0003.000000T0000Z-150226T1200Z/ GRUNDY-LAWRENCE-GILES- INCLUDING THE CITIES OF...ALTAMONT...LAWRENCEBURG...PULASKI 657 PM CST WED FEB 25 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * TIMING...LATE THIS AFTERNOON THROUGH TONIGHT. * MAIN IMPACT...2 TO 4 INCHES OF SNOW ACCUMULATION...WITH LOCALLY UP TO 6 INCHES NEAR THE ALABAMA BORDER. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008>011-027>034-056>065-075-261200- /O.CON.KOHX.WW.Y.0003.000000T0000Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...SHELBYVILLE 657 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * TIMING...THIS EVENING THROUGH TONIGHT. * MAIN IMPACT...ONE HALF INCH UP TO 2 INCHES OF SNOW ACCUMULATION. * OTHER IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE WHERE SNOW COVERS ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SHAMBURGER
377 WWUS44 KOHX 260909 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 309 AM CST THU FEB 26 2015 ...WINTER STORM WARNING AND WINTER WEATHER ADVISORY HAS BEEN CANCELLED... .AS LIGHT SNOW CONTINUES TO MOVE ACROSS THE EASTERN HALF OF MIDDLE TENNESSEE...SOME MINOR ADDITIONAL ACCUMULATIONS MAY BE POSSIBLE. HOWEVER...SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE NOT EXPECTED... AND THUS THE PREVIOUS WINTER STORM WARNING AND WINTER WEATHER ADVISORY HAS BEEN CANCELLED. TNZ066-077>080-094-095-261015- /O.CAN.KOHX.WS.W.0003.000000T0000Z-150226T1200Z/ CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES- INCLUDING THE CITIES OF...CROSSVILLE...TULLAHOMA...MANCHESTER... MCMINNVILLE...ALTAMONT...SPENCER...LAWRENCEBURG...PULASKI 309 AM CST THU FEB 26 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW MAY CONTINUE TO OCCUR ACROSS THIS AREA...BUT ONLY MINOR ADDITIONAL SNOWFALL ACCUMULATIONS WILL BE POSSIBLE. $$ TNZ008>011-027>034-056>065-075-093-261015- /O.CAN.KOHX.WW.Y.0003.000000T0000Z-150226T1200Z/ SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON- PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD-WAYNE- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA... BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...SHELBYVILLE...WAYNESBORO 309 AM CST THU FEB 26 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW MAY CONTINUE TO OCCUR ACROSS THIS AREA...BUT ONLY MINOR ADDITIONAL SNOWFALL ACCUMULATIONS WILL BE POSSIBLE. $$ 31
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 24, 11:12 AM CST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 24, 11:12 AM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1112 AM CST TUE FEB 24 2015 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...SURFACE RIDGE REMAINS SITUATED ACROSS MIDDLE TENNESSEE THIS MORNING WITH GENERALLY LIGHT WINDS AND VFR CIGS IN PLACE. LOOK FOR SOME CLEARING THIS AFTERNOON AND EVENING BUT RE-DEVELOPMENT OF MID AND HIGH CLOUDS TOMORROW AHEAD OF THE NEXT ACTIVE WEATHER SYSTEM. && .PREV DISCUSSION... /ISSUED 1032 AM CST TUE FEB 24 2015/ UPDATE...SURFACE RIDGE IS CURRENTLY BISECTING THE MID STATE WITH SKIES STILL OVERCAST AND TEMPERATURES SLUGGISH. CLEARING LINE REMAINS JUST NORTH OF THE MID STATE, AND EXPECT CLOUDS TO GRADUALLY DISSIPATE DURING THE AFTERNOON. WILL CONTINUE TO MONITOR HOURLY TEMPS IN CASE AFTERNOON HIGHS NEED TO BE REDUCED, BUT NO CHANGES ARE IN THE WORKS AT THIS TIME. PREV DISCUSSION... /ISSUED 513 AM CST TUE FEB 24 2015/ UPDATE...FOR AVIATION. AVIATION... 12Z TAFS...EXPECT VFR WITH LIGHT WINDS THROUGH THE NEXT 24 HOURS. A DISTURBANCE PRODUCING LIGHT SNOW NEAR CSV...AND MID LEVEL CLOUDS ELSEWHERE...WILL MOVE EAST...THEN HIGH PRESSURE WILL BE IN CONTROL. CSV ASOS APPEARS TO HAVE RECOVERED FROM THE ICE STORM OUTAGE...SO NORMAL TAFS AND AMENDMENTS HAVE RESUMED. 13 PREV DISCUSSION... /ISSUED 403 AM CST TUE FEB 24 2015/ SHORT TERM(TODAY THRU THU NIGHT)... FORECAST QUANDARIES...CHANCE OF ACCUMULATING SNOWFALL WED AFTERNOON INTO WED EVENING ACROSS SRN/ERN PORTIONS OF MID STATE...TEMPS. WILL BE MONITORING SFC OBS THRU PRESS TIME FOR FINAL DECISIONS... AND HAVE GOT SOME REPORTS HERE AND THERE OF FLURRIES TO A LIGHT DUSTING OF SNOW...BUT STILL BELIEVE THAT CURRENT LIGHT PCPN MOVING ACROSS MAINLY SRN/ERN PORTIONS OF THE MID STATE ASSOCIATED WITH A WEAK DISTURBANCE IN FLOW ALOFT...IS NOT REACHING THE GROUND. THIS REASONING ALSO SUPPORTED BY CURRENT LAPS SOUNDING PROFILES ALSO. FURTHERMORE...MOST OF THIS PCPN WILL BE E OF THE MID STATE BY 12Z ANYWAY. THUS...AS A RESULT...DO NOT PLAN ON MENTIONING MORNING PCPN AS OF THIS TIME. OTHERWISE...EXPECT A DECREASING CLOUDINESS TREND FROM THE MID MORNING HRS ONWARD...WITH DRY CONDITIONS...AND...WITH SFC WINDS BECOMING MORE WLY AS AIRMASS MODIFICATION BEGINS TO OCCUR THRU THIS AFTERNOON...HIGHS TODAY SHOULD AT LEAST BE A FEW DEGREES WARMER THAN YESTERDAY'S...WITH ALL LOCATIONS EXPECTED TO BE ABOVE FREEZING. HIGHS WILL RANGE FROM THE MID 30S N TO AROUND 40 S. EXPECT TONIGHT TO BE DRY ALSO WITH SOME INCREASING CLOUDINESS LATE IN ASSOCIATION WITH NEXT APPROACHING WX SYSTEM WITH LOWS SPANNING THE MID 20S. MAIN FORECAST QUANDARY FOR THE SHORT TERM PERIOD IS THE CHANCE OF ACCUMULATING SNOWFALL WED AFTERNOON INTO WED EVENING ACROSS SRN AND ERN PORTIONS OF MID STATE. AS POINTED OUT BY WPC'S LATEST MODEL DIAGNOSTIC DISCUSSION...A LEAN TOWARD THE EURO SOLUTION IS STILL PREFERRED HERE AS COMPARED TO THE MORE AMPLIFIED SOLUTIONS OF THE 00Z NAM/LATEST SREF BRINGING THEIR RESPECTIVE SFC LOW TRACKS FARTHER N THAN THE EURO. FOR THE LATEST NAM IN PARTICULAR... THIS WOULD RESULT IN AN ALMOST UPPER LEVEL CLOSED LOW TRACKING SW TO NE ACROSS THE MID STATE LATE WED AFTERNOON INTO WED EVENING....A POTENTIAL SIGNIFICANT SNOWFALL PRODUCER...AS WITH THE LATEST EURO...UPPER LEVEL TROUGHING WOULD NOT BE AS PRONOUNCED...AND WITH THE BULK OF IT FURTHER SOUTH. THE LATEST EURO SOLUTION ALSO LINES UP WELL WITH YESTERDAY AFTERNOON'S FORECAST/FORECAST REASONING. EVEN AS THIS SYSTEM IS EXPECTED TO MOVE S OF MID STATE...ALONG WITH A COLD FRONT PUSHING THRU THE MID STATE BY WED AFTERNOON BRINGING WITH IT A REINFORCING COLD AIRMASS OF CANADIAN ORIGIN...AS HIGH TEMPS THAT DAY SHOULD BE MAINLY IN THE MID TO UPPER 30S...IT SHOULD USHER IN ENOUGH WRAP AROUND MOISTURE TO SUPPORT A CHANCE OF SNOW SRN PORTIONS OF THE MID STATE WED AFTERNOON AND ACROSS SRN AND ERN PORTIONS OF THE MID STATE WED NIGHT. WITH EVERYTHING IN MIND HERE...WILL BE GOING VERY CLOSE TO PREVIOUS AFTERNOON FORECAST REASONING ON SNOWFALL COVERAGE AND AMOUNTS THRU WED NIGHT....WITH GREATEST ACCUMULATION AMOUNTS NEAR THE TN/AL BORDER AND THE SRN CUMBERLAND PLATEAU REGION...POSSIBLY UP TO AN INCH...WITH A RATHER TIGHT SNOWFALL GRADIENT AS ONE GOES FURTHER N ACROSS THE MID STATE...WITH MINIMAL..IF NOT JUST A DUSTING...AMOUNTS FROM JUST N OF WAYNESBORO...TO JUST N OF MURFREESBORO...TO JUST N OF CROSSVILLE. LOWS WED NIGHT WILL BE SPANNING THE 20S AGAIN. A WEAK SHORTWAVE IN FLOW ALOFT WILL MOVE ACROSS THE MID STATE ON THU BEHIND THIS FRONTAL SYSTEM...WITH THE POSSIBILITY OF A TENTH OR SO OF SNOWFALL ACCUMULATION ACROSS THE NRN HIGHLAND RIM AND UPPER CUMBERLAND REGIONS. TEMPS SHOULD BE WARM ENOUGH BY THU AFTERNOON FOR MOST OF THE MID STATE SOUTH OF THIS AREA TO EXPERIENCE A SLIGHT CHANCE OF RAINFALL...AS TEMPS ACROSS THIS AREA CLIMB TO NEAR 40 DEGREES...WHILE TEMPS ACROSS NRN PORTIONS OF THE MID STATE INCLUDING THE PLATEAU REGION REMAIN MAINLY IN THE MID 30S. AS THIS SHORTWAVE PASSES E OF THE MID STATE THU NIGHT...EXPECT DRY CONDITIONS...WITH DECREASING CLOUDINESS WEST TO EAST WITH LOWS WILL BE MAINLY IN THE TEENS AS INFLUENCES OF CANADIAN BASED SFC HIGH PRESSURE SYSTEM BECOME EVEN MORE ESTABLISHED ACROSS THE MID STATE. 31 LONG TERM(FRI-MON)... THE EXTENDED FORECAST WILL GO FROM VERY COLD...TO MILDER AND VERY WET. TO START THE WEEKEND...THE CENTER OF AN ARCTIC HIGH PRESSURE SYSTEM WILL BE MOVING ALONG THE OHIO VALLEY AND EXTENDING DOWN INTO MID TN WITH DRY WX AND VERY CHILLY TEMPS. HIGHS FRIDAY WILL BE 20-25 DEGREES BELOW NORMAL. SATURDAY WILL BRING SOME MODEST IMPROVEMENT WITH TEMPERATURES AROUND 15 DEGREES BELOW NORMAL. FOR SUNDAY THROUGH MONDAY...AN UPPER RIDGE OVER THE BAHAMAS WILL MOVE WESTWARD. THIS WILL INCREASE HEIGHTS ACROSS THE SOUTHEAST STATES. AT THE SAME TIME...A TROUGH WILL DEEPEN OUT WEST...RESULTING IN MOIST WEST SOUTHWEST FLOW ALOFT INTO THE REGION. A RAINY PATTERN WILL SET UP...ESPECIALLY SUNDAY NIGHT THROUGH MONDAY AS A COLD FRONT DROPS TOWARD MID TN FROM THE NORTH...AND A STRONG WAVE MOVES ALONG THE FRONT. 1-3 INCHES OF RAIN MAY FALL. WITH THE GROUND STILL SATURATED FROM RECENT SNOW AND RAIN...THERE WILL BE SOME HYDRO CONCERNS FOR EARLY NEXT WEEK. 13 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Feb 24, 5:01 AM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CST TUE FEB 24 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-251115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 501 AM CST TUE FEB 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE ARE STILL SOME PATCHES OF ICE AND SNOW ON MAINLY SECONDARY AND OTHER BACK ROADS ACROSS MIDDLE TENNESSEE. CONTINUE TO EXERCISE CAUTION ON AREA ROADWAYS. FOR AREAS WEST OF INTERSTATE 65...A FEW AREA CREEKS AND RIVERS ARE STILL SWOLLEN FROM LAST WEEKEND'S RAINS...ALONG WITH SNOW AND ICE MELT. FOR ADDITIONAL INFORMATION...PLEASE REFER TO OUR LATEST FLOOD PRODUCTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER STORM SYSTEM COULD AFFECT SOUTHERN MIDDLE TENNESSEE FROM MIDDAY WEDNESDAY THROUGH WEDNESDAY NIGHT...MAINLY FOR LOCATIONS AROUND AND SOUTH OF A WAYNESBORO TO MURFREESBORO TO CROSSVILLE LINE. ACCUMULATIONS WILL RANGE FROM A DUSTING UP TO ONE INCH NEAR THE TENNESSEE...ALABAMA BORDER AND SOUTHERN CUMBERLAND PLATEAU REGION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 12:00 AM CST | River Flood Advisory | OHX | Perry | 11 hr |
| Feb 24, 2:16 PM CST | Winter Weather Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 22 more | 37 hr |
Nearby
Winter Storm Warnings in Tennessee, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.